MAUDE Adverse Event Report: AVANOS MEDICAL, INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 16FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL, INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 16FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is in-progress.All information reasonably known as of 26 jul 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 9611594-2018-00107 for the second patient.Refer to 9611594-2018-00108 for the third patient.It was reported that after placing sutures during an uneventful gastrostomy procedure done under gastroscopy and laparoscopy, all three t fasteners failed due to breaking of the sutures.An additional procedure may be required.No further information has been provided.
 
Event or Problem Description
Per additional information received on 22 aug 2018, in a meeting with the doctor, the rep reports that the doctor is using the sutures in a lapeg technique, which not many doctors are doing.However, there is not anything that could explain the early breaking of the sutures.
 
Additional Manufacturer Narrative
The device history record for lot aa7093r03 was reviewed and the product was produced according to product specifications.All information reasonably known as of 22 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 16FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7738881
Report Number9611594-2018-00106
Device Sequence Number11025381
Product Code KGC
UDI-Device Identifier10680651984309
UDI-Public10680651984309
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2019
Device Model Number98430
Device Catalogue Number991098430
Device Lot NumberAA7093R03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date08/23/2018
Patient Sequence Number1
Patient Age5 YR
Patient Weight15